# SDR CALA2023051101455

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 106,471 hours, 22,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Sta.760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME IS CRACKED AT I/B FASTENER FOR PSU BRACKET STA.760 BETWEEN S-8LT & S-9LT. [MARKED AND VERIFIED WITH HFEC] INSPECTION THRESHOLD 12,000 FLIGHT CYCLE FROM THE REPAIR FIRST. REPEAT INSPECTIONS DVI AT INTERVAL 12,000 FLIGHT CYCLES. INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES,WHICH EVER COMES CUT OUT DAMAGE AND INSTALLED REPAIR PARTS WITH HEX DRIVE BOLTS. INSPECTION REQUIREMENTS STEP 5 TABLE 203/REPAIR 8 ZONE 3. CUT OUT DAMAGE AND INSTALLED REPAIR PARTS WITH HEX DRIVE BOLTS FIG 202 DETAIL  1 REF SRM 53-00-07-2R-8. INSPECTION REQUIREMENTS STEP 5 TABLE 203/REPAIR 8 ZONE 3.
